Advertisement

On the propagation of the analytic regularity in strictly hyperbolic equations which are lipschitz continuous with respect to time

  • Massimo Cicognani
Article
  • 10 Downloads

Abstract

We consider strictly hyperbolic nonlinear equations which are Lipschitz continuous in the time variable and study the local analytic regularity of the solutions with respect to the space variables.

Key words

nonlinear hyperbolic equations analytic of the solutions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alinhac S, Metivier G. Propagation de l'analyticité des solutions de systèmes hyperboliques non-linéaires.Inv Math, 1984,75: 189–203MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Colombini F, De Giorgi E, Spagnolo S. Sur les équations hyperboliques avec des coefficients qui ne dependent que du temp.Ann Scuola Normale Superiore di Pisa, 1979,6: 511–559MATHGoogle Scholar
  3. 3.
    Colombini F, Lerner N. Hyperbolic operators with non-Lipschitz coefficients.Duke Math J, 1995,77 (3): 657–698MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Cicognani M, Zanghirati L. Analytic regularity for solutions to non-linear weakly hyperbolic equations, to appearGoogle Scholar
  5. 5.
    Cicognani M, Zanghirati L. Quasi-linear weakly hyperbolic equations with Levi's conditions, to appearGoogle Scholar
  6. 6.
    Mizohata S.The theory of partial differential equations. Cambridge London: the MIT Press, 1973MATHGoogle Scholar
  7. 7.
    Hurd A E, Sattinger D H. Questions of existence and uniqueness for hyperbolic equations with discontinuous coefficients.Trans AmerMath Soc, 1968,132: 159–174MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Kumano-go H.Pseudo-differential operators. Cambridge London: the MIT Press, 1982MATHGoogle Scholar
  9. 9.
    Cicognani M. Esistenza unicità e propagazione della regolarità della soluzione del problema di Cauchy per certi operatori strettamente iperbolici con coefficienti lipschitziani rispetto al tempo.Ann Univ Ferrara—Sez. VII—Sc. Mat. Vol. XXXIII, 1987, 259–292MathSciNetGoogle Scholar
  10. 10.
    Mizohata S.On the Cauchy Problem. Beijing: Science Press, 1985MATHGoogle Scholar

Copyright information

© Springer 1996

Authors and Affiliations

  1. 1.Dipartimento di MatematicaUniversity FerraraFerraraItaly

Personalised recommendations